# SDR SWAA2021090799966

- Difficulty date: July 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM AT BS 294.5 AND RBL 52 FWD GALLEY AND LAV ; 2021-341466 / [01] TOOL USED DIGITAL CALIPER P/N 700-113-10; S/N: 0023256; DUE DATE: 14-SEP-21; [02] TOOL USED PN: NORTEC 500D; SN: N500X12101V022233; DUE DATE: 02-JUN-22; [03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22.; [04] REPAIRED FLOOR BEAM AT BS 294.5 AND RBL 20 TO RBL 60 FWD GALLEY AND LAV I.A.W B737-700 SRM 53-10-51-2R-16 REPAIR 16.; [05] TASK COMPLETED RII
